CureZone   Log On   Join
Re: Too much Vitamin A can lead to EC?
 
ECParent Views: 1,507
Published: 9 years ago
 
This is a reply to # 2,008,952

Re: Too much Vitamin A can lead to EC?


Hi - I think that is possible - my son's dermatologist said thats why people that take accutane get it - my son took another Acne drug minocycline before he got it. I think that could be one of the causes, but other people that have it havent taken Acne drugs or Vitamin A - so I dont think that is the only cause.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.561 sec, (1)